# SDR DALA2023050803563

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2 RH/LH ON STA Y=1133 AT AFT ACCESSORY COMPARTMENT. SUMMARY OF NRC 00417: LONGERON 2 RH/LH ON STA Y=1133 WERE REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE, REPAIR 2. (LP #2752081)
